# SDR AMTA200600679

- Difficulty date: November 18, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N323TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30033
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PSEU LIGHT ILLUMINATED AFTER TOUCHDOWN.  (K)
